MathSciNet Relay Station
MathSciNet bibliographic data
MR1104375 (92f:53057) 53C40 (53C22)
Beltagy, M. Immersions into manifolds without conjugate points. J. Inst. Math. Comput. Sci. Math. Ser. 3 (1990), no. 3, 265–271.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement